# SDR AALA202209168773

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 66,578 hours, 30,313 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS NAVIGATIONAL DISPLAY FLASHED ON OFF WITH DIAGONAL LINE THEN WENT BLANK SHORTLY AFTER A ELECTRICAL SMOKE SMELL WAS DETECTED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IND WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**M (OPEN)
